# SDR 95ZZZX4486

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B
- Aircraft serial: 4319
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 206070274101
- Condition: Failed
- Location: Cockpit
- Part time: 816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN AND SLIP INDICATOR GOT NOISEY, THEN QUIT WORKING.
